Alert archive / Wisconsin / River Flood Warnings in 2014

River Flood Warning 29, NWS Twin Cities, MN

September 5, 2014Buffalo County, Pepin County, Wisconsin

NWS Twin Cities, MN issued this river flood warning at Sep 5, 2014, 3:30 PM CDT for Buffalo County, Pepin County, Wisconsin. It took effect at Sep 7, 2014, 1:00 PM CDT. It was in force for 54 hr.

The area

The outline as issued.

The facts

Issued
Sep 5, 2014, 3:30 PM CDT (20:30 UTC)
In effect from
Sep 7, 2014, 1:00 PM CDT
Expired
Sep 9, 2014, 7:00 PM CDT
In force
54 hr
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Flood severity
Minor

Counties Buffalo County, WI, Pepin County, WI

The radar

The La Crosse radar (KARX), 110 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chippewa River (WI) at Durand (DURW3).

Action stage
12 ft
Minor stage
13 ft
Moderate stage
15.5 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05369500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

528 
WGUS43 KMPX 052030
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
330 PM CDT FRI SEP 5 2014

...THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... 

  CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES


.THIS RIVER FORECAST IS BASED ON OBSERVED PRECIPITATION OF TWO TO
FOUR INCHES ACROSS THE REGION OVER THE PAST FOUR DAYS. ALTHOUGH
DRY CONDITIONS WILL ENSUE FOR THE WEEKEND THROUGH MONDAY AFTERNOON
...ADDITIONAL HEAVY RAINFALL MONDAY NIGHT INTO TUESDAY COULD CAUSE 
RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED...OR STAY AT ELEVATED
LEVELS LONGER THEN ANTICIPATED. THE NATIONAL WEATHER SERVICE WILL 
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOWUP STATEMENTS AS 
CONDITIONS OR FORECASTS CHANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION 
FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT.

&&

WIC011-091-070230-
/O.NEW.KMPX.FL.W.0029.140908T1800Z-140910T0000Z/
/DURW3.1.ER.140908T1800Z.140908T1800Z.140909T0600Z.NO/
330 PM CDT FRI SEP 5 2014

THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHIPPEWA RIVER AT DURAND.
* FROM MONDAY AFTERNOON TO TUESDAY EVENING.
* AT  2:45 PM FRIDAY THE STAGE WAS 10.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE BY MONDAY
  AFTERNOON...AND FALL BELOW FLOOD STAGE BY TUESDAY EVENING. 
* IMPACT...AT 13.0 FEET...THE BASEMENTS OF BUSINESSES ALONG THE RIVER 
  BEGIN TO FLOOD.
* IMPACT...AT 12.5 FEET...RIVER STREET IN DOWNTOWN DURAND BEGINS TO FLOOD. 

&&
 
LAT...LON 4456 9209 4471 9201 4479 9183 4471 9177 4455 9198

$$
8 follow-up statements
639 
WGUS83 KMPX 060137
FLSMPX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
837 PM CDT FRI SEP 5 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN..
  CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES 

.OVERVIEW...THIS RIVER FORECAST IS BASED ON OBSERVED PRECIPITATION 
OF TWO TO FOUR INCHES ACROSS THE REGION OVER THE PAST FOUR DAYS. 
ALTHOUGH DRY CONDITIONS WILL ENSUE FROM SATURDAY THROUGH MONDAY 
AFTERNOON. ADDITIONAL HEAVY RAINFALL MONDAY NIGHT INTO TUESDAY COULD 
CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED...OR STAY AT 
ELEVATED LEVELS LONGER THEN ANTICIPATED. THE NATIONAL WEATHER SERVICE 
WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOWUP STATEMENTS AS 
CONDITIONS OR FORECASTS CHANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION 
FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT.

&&

WIC011-091-070737-
/O.CON.KMPX.FL.W.0029.140908T1800Z-140910T0000Z/
/DURW3.1.ER.140908T1800Z.140908T1800Z.140909T0600Z.NO/
837 PM CDT FRI SEP 5 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHIPPEWA RIVER AT DURAND.
* FROM MONDAY AFTERNOON TO TUESDAY EVENING.
* AT  7:45 PM FRIDAY THE STAGE WAS 10.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
  EARLY AFTERNOON.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 13.1 FEET BY MONDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
* IMPACT...AT 13.0 FEET...THE BASEMENTS OF BUSINESSES ALONG THE RIVER 
  BEGIN TO FLOOD.
* IMPACT...AT 12.5 FEET...RIVER STREET IN DOWNTOWN DURAND BEGINS TO 
  FLOOD. 

&&
 
LAT...LON 4456 9209 4471 9201 4479 9183 4471 9177 4455 9198

$$
160 
WGUS83 KMPX 061424
FLSMPX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
924 AM CDT SAT SEP 6 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES 

.OVERVIEW...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION 
FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT.

&&

WIC011-091-072024-
/O.EXT.KMPX.FL.W.0029.140907T1800Z-140910T0300Z/
/DURW3.1.ER.140907T1800Z.140908T1200Z.140909T0900Z.NO/
924 AM CDT SAT SEP 6 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHIPPEWA RIVER AT DURAND.
* FROM SUNDAY AFTERNOON TO TUESDAY EVENING.
* AT  8:45 AM SATURDAY THE STAGE WAS 11.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 13.3 FEET BY MONDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 13.0 FEET...THE BASEMENTS OF BUSINESSES ALONG THE RIVER 
  BEGIN TO FLOOD.
* IMPACT...AT 12.5 FEET...RIVER STREET IN DOWNTOWN DURAND BEGINS TO
  FLOOD.

&&
 
LAT...LON 4456 9209 4471 9201 4479 9183 4471 9177 4455 9198

$$
149 
WGUS83 KMPX 070122
FLSMPX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
822 PM CDT SAT SEP 6 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES 

.OVERVIEW...ALTHOUGH CONDITIONS WILL REMAIN DRY INTO MONDAY...A
NEW STORM SYSTEM WILL PRODUCE SHOWERS AND SCATTERED THUNDERSTORMS
ACROSS THE REGION TUESDAY INTO WEDNESDAY. ADDITIONAL RAINFALL
AMOUNTS DURING THIS TIME PERIOD...WILL AVERAGE BETWEEN THREE TENTHS OF 
AN INCH...TO NEAR SIX TENTHS OF AN INCH ACROSS THE CHIPPEWA RIVER BASIN. 
THIS ADDITIONAL RAINFALL MAY CAUSE RIVER LEVELS TO STAY AT ELEVATED LEVELS 
LONGER THEN ANTICIPATED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS
DEVELOPING SITUATION AND ISSUE FOLLOWUP STATEMENTS AS CONDITIONS OR 
FORECASTS CHANGE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION 
FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT.

&&

WIC011-091-080722-
/O.EXT.KMPX.FL.W.0029.140907T1800Z-140910T1800Z/
/DURW3.1.ER.140907T1800Z.140908T1200Z.140910T0000Z.NO/
822 PM CDT SAT SEP 6 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHIPPEWA RIVER AT DURAND.
* FROM SUNDAY AFTERNOON TO WEDNESDAY AFTERNOON.
* AT  7:45 PM SATURDAY THE STAGE WAS 12.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THE EARLY AFTERNOON ON SUNDAY
  AND CONTINUE TO RISE TO NEAR 13.3 FEET BY MONDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 13.0 FEET...THE BASEMENTS OF BUSINESSES ALONG THE RIVER 
  BEGIN TO FLOOD.
* IMPACT...AT 12.5 FEET...RIVER STREET IN DOWNTOWN DURAND BEGINS TO 
  FLOOD. 

&&
 
LAT...LON 4456 9209 4471 9201 4479 9183 4471 9177 4455 9198

$$
819 
WGUS83 KMPX 071346
FLSMPX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
846 AM CDT SUN SEP 7 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN..

  CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES

.OVERVIEW...ALTHOUGH CONDITIONS WILL REMAIN DRY INTO MONDAY...A
NEW STORM SYSTEM WILL PRODUCE SHOWERS AND SCATTERED THUNDERSTORMS
ACROSS THE REGION TUESDAY INTO WEDNESDAY. ADDITIONAL RAINFALL AMOUNTS DURING THIS TIME PERIOD...WILL AVERAGE BETWEEN THREE TENTHS OF AN INCH...TO NEAR SIX TENTHS OF AN INCH ACROSS THE CHIPPEWA RIVER BASIN. THIS ADDITIONAL RAINFALL MAY CAUSE RIVER LEVELS TO STAY AT ELEVATED LEVELS LONGER THEN ANTICIPATED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOWUP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION 
FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT.

&&

WIC011-091-081946-
/O.CON.KMPX.FL.W.0029.140907T1800Z-140910T1800Z/
/DURW3.1.ER.140907T1800Z.140908T1200Z.140910T0000Z.NO/
846 AM CDT SUN SEP 7 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHIPPEWA RIVER AT DURAND.
* FROM SUNDAY AFTERNOON TO WEDNESDAY AFTERNOON.
* AT  7:45 AM SUNDAY THE STAGE WAS 12.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS PROJECTED TO RISE TO FLOOD STAGE BY MONDAY
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 13.0 FEET...THE BASEMENTS OF BUSINESSES ALONG THE RIVER 
  BEGIN TO FLOOD.
* IMPACT...AT 12.5 FEET...RIVER STREET IN DOWNTOWN DURAND BEGINS TO
  FLOOD.

&&
 
LAT...LON 4456 9209 4471 9201 4479 9183 4471 9177 4455 9198

$$
974 
WGUS83 KMPX 071354
FLSMPX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
854 AM CDT SUN SEP 7 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN..
  CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES 

.OVERVIEW...ALTHOUGH CONDITIONS WILL REMAIN DRY INTO MONDAY...A
NEW STORM SYSTEM WILL PRODUCE SHOWERS AND SCATTERED THUNDERSTORMS
ACROSS THE REGION TUESDAY INTO WEDNESDAY. ADDITIONAL RAINFALL
AMOUNTS DURING THIS TIME PERIOD...WILL AVERAGE BETWEEN THREE TENTHS OF 
AN INCH...TO NEAR SIX TENTHS OF AN INCH ACROSS THE CHIPPEWA RIVER BASIN. THIS ADDITIONAL RAINFALL MAY CAUSE RIVER LEVELS TO STAY AT ELEVATED LEVELS LONGER THEN ANTICIPATED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOWUP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION 
FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT.

&&

WIC011-091-081954-
/O.CON.KMPX.FL.W.0029.140907T1800Z-140910T1800Z/
/DURW3.1.ER.140907T1800Z.140908T1200Z.140910T0000Z.NO/
854 AM CDT SUN SEP 7 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHIPPEWA RIVER AT DURAND.
* FROM THIS AFTERNOON TO WEDNESDAY AFTERNOON.
* AT  7:45 AM SUNDAY THE STAGE WAS 12.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS PROJECTED TO RISE TO FLOOD STAGE BY MONDAY
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 13.0 FEET...THE BASEMENTS OF BUSINESSES ALONG THE RIVER 
  BEGIN TO FLOOD.
* IMPACT...AT 12.5 FEET...RIVER STREET IN DOWNTOWN DURAND BEGINS TO 
  FLOOD. 

&&
 
LAT...LON 4456 9209 4471 9201 4479 9183 4471 9177 4455 9198

$$

ADL
079 
WGUS83 KMPX 071404
FLSMPX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
904 AM CDT SUN SEP 7 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN..

  CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES 

.OVERVIEW...ALTHOUGH CONDITIONS WILL REMAIN DRY INTO MONDAY...A NEW STORM SYSTEM WILL PRODUCE SHOWERS AND SCATTERED THUNDERSTORMS ACROSS THE REGION TUESDAY INTO WEDNESDAY. ADDITIONAL RAINFALL AMOUNTS DURING THIS TIME PERIOD...WILL AVERAGE AROUND AN INCH ACROSS THE CHIPPEWA RIVER BASIN. THIS ADDITIONAL RAINFALL MAY CAUSE RIVER LEVELS TO STAY AT ELEVATED LEVELS LONGER THAN ANTICIPATED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION 
FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT.

&&

WIC011-091-082004-
/O.CON.KMPX.FL.W.0029.140907T1800Z-140910T1800Z/
/DURW3.1.ER.140907T1800Z.140908T1200Z.140910T0000Z.NO/
904 AM CDT SUN SEP 7 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHIPPEWA RIVER AT DURAND.
* FROM THIS AFTERNOON TO WEDNESDAY AFTERNOON.
* AT  8:45 AM SUNDAY THE STAGE WAS 12.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS PROJECTED TO RISE TO FLOOD STAGE BY MONDAY
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 13.0 FEET...THE BASEMENTS OF BUSINESSES ALONG THE RIVER 
  BEGIN TO FLOOD.
* IMPACT...AT 12.5 FEET...RIVER STREET IN DOWNTOWN DURAND BEGINS TO 
  FLOOD. 

&&
 
LAT...LON 4456 9209 4471 9201 4479 9183 4471 9177 4455 9198

$$

ADL
321 
WGUS83 KMPX 071409
FLSMPX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
909 AM CDT SUN SEP 7 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN..
  CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES 

.OVERVIEW...ALTHOUGH CONDITIONS WILL REMAIN DRY INTO MONDAY...A
NEW STORM SYSTEM WILL PRODUCE SHOWERS AND SCATTERED THUNDERSTORMS
ACROSS THE REGION TUESDAY INTO WEDNESDAY. ADDITIONAL RAINFALL
AMOUNTS DURING THIS TIME PERIOD...WILL AVERAGE BETWEEN THREE 
TENTHS OF AN INCH...TO NEAR SIX TENTHS OF AN INCH ACROSS THE 
CHIPPEWA RIVER BASIN. THIS ADDITIONAL RAINFALL MAY CAUSE RIVER 
LEVELS TO STAY AT ELEVATED LEVELS LONGER THAN ANTICIPATED. THE
NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOWUP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION 
FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT.

&&

WIC011-091-082009-
/O.CON.KMPX.FL.W.0029.140907T1800Z-140910T1800Z/
/DURW3.1.ER.140907T1800Z.140908T1200Z.140910T0000Z.NO/
909 AM CDT SUN SEP 7 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHIPPEWA RIVER AT DURAND.
* FROM THIS AFTERNOON TO WEDNESDAY AFTERNOON.
* AT  8:45 AM SUNDAY THE STAGE WAS 12.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS PROJECTED TO RISE TO FLOOD STAGE BY MONDAY
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 13.0 FEET...THE BASEMENTS OF BUSINESSES ALONG THE RIVER 
  BEGIN TO FLOOD.
* IMPACT...AT 12.5 FEET...RIVER STREET IN DOWNTOWN DURAND BEGINS TO 
  FLOOD. 

&&
 
LAT...LON 4456 9209 4471 9201 4479 9183 4471 9177 4455 9198

$$
617 
WGUS83 KMPX 080057
FLSMPX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
757 PM CDT SUN SEP 7 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES

.OVERVIEW...NO APPRECIABLE MOISTURE IS ANTICIPATED ACROSS THE REGION
INTO TUESDAY AFTERNOON. WATER LEVELS ARE FORECAST TO CONTINUE
NEAR THEIR CURRENT LEVELS THIS EVENING...AND SLOWLY BEGIN TO FALL 
LATE TONIGHT INTO MONDAY. WATER LEVELS WILL CONTINUE TO RECEDE...BUT
AT A SLIGHTLY HIGHER RATE TUESDAY THROUGH SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION 
FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT.

&&

WIC011-091-080127-
/O.CAN.KMPX.FL.W.0029.000000T0000Z-140910T1800Z/
/DURW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
757 PM CDT SUN SEP 7 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE CHIPPEWA RIVER AT DURAND.
* AT  6:45 PM SUNDAY THE STAGE WAS 12.8 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 12.9 FEET 
  AFTER MIDNIGHT TONIGHT. THE RIVER IS EXPECTED TO FALL BELOW 12.5
  FEET BY EARLY TUESDAY MORNING. 
* IMPACT...AT 13.0 FEET...THE BASEMENTS OF BUSINESSES ALONG THE RIVER 
  BEGIN TO FLOOD.
* IMPACT...AT 12.5 FEET...RIVER STREET IN DOWNTOWN DURAND BEGINS TO 
  FLOOD. 

&&
 
LAT...LON 4456 9209 4471 9201 4479 9183 4471 9177 4455 9198

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this river flood warning went out at Sep 5, 1:10 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Sep 5, 1:10 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
110 PM CDT FRI SEP 5 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 234 AM CDT FRI SEP 5 2014

SHORT TERM CONCERNS REMAIN EXTENT OF CLOUD COVER TODAY AND
TEMPERATURE TRENDS.

SOME ISOLATED THUNDER DEVELOPED OVER NORTHERN IOWA AND LIFTED
NORTHEAST AFFECTING A SMALL PART OF SOUTH CENTRAL MN AFTER MIDNIGHT.
THIS ACTIVITY SHOULD MOVE EAST AND GRADUALLY DISSIPATE THROUGH 12Z.
THEN SHEARED UPPER TROUGH MOVES EAST SOUTHEAST DURING THE DAY.
APPEARS THERE WILL BE A FAIR AMOUNT OF MID/UPPER LEVEL CLOUDS
ASSOCIATED WITH THIS FEATURE DURING THE DAY.  SHOULD REMAIN DRY WITH
THE OVERALL DRY AIRMASS IN PLACE. THIS MAY LIMIT SUNSHINE HOWEVER
AND TEMPERATURE POTENTIAL SOMEWHAT...ALONG WITH THE CAA PATTERN.
WILL LIKELY SEE SOME STRATOCUMULUS WORK INTO NORTHERN PARTS OF THE
CWA AS WELL. PREVIOUS FORECAST TEMPERATURES LOOKED GOOD AND WERE
RETAINED.

CLEARING SHOULD OCCUR EARLY EVENING AS COOL HIGH PRESSURE BUILDS
EAST.  TEMPERATURES EXPECTED TO COOL THROUGH THE MID 40S TO AROUND
50 WITH LIGHT WIND.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 234 AM CDT FRI SEP 5 2014

QUIET WEATHER WILL CONTINUE THROUGH EARLY NEXT WEEK WITH HIGH
PRESSURE DRIFTING ACROSS THE MID MISSOURI VALLEY SATURDAY...THE
MID MISSISSIPPI VALLEY SUNDAY AND THE LOWER GREAT LAKES/NEW
ENGLAND BY MONDAY MORNING. WEAK WAA WILL BRING SLOWLY MODERATING
TEMPS EACH DAY. CLEAR SKIES ARE EXPECTED.

MODELS ARE BEGINNING TO BACK OFF ON PRECIPITATION WITH THE SHORT
WAVE MONDAY AND MONDAY NIGHT. DESPITE THE DISTURBANCE PROPAGATING
OVERHEAD...MOISTURE APPEARS TO BE LACKING WITH TRAJECTORIES
ORIGINATING FROM THE HIGH PRESSURE SYSTEM AND MOST OF THE
PRECIPITATION LOOKS TO REMAIN SOUTH ACROSS MISSOURI AND IOWA.
CONTINUED TO REDUCE POPS SOME...WITH THE HIGHEST ACROSS SOUTHERN
MN.

THE PATTERN WILL BECOME MORE AMPLIFIED DURING THE MIDDLE OF NEXT
WEEK AS A TROUGH BEGINS TO DIG INTO THE NORTHERN ROCKIES AND
NORTHERN PLAINS. WITH THICKNESS PACKING SAGGING SOUTH AND MOISTURE
FROM HURRICANE NORBERT IN THE EASTERN PACIFIC BEING ADVECTED
NORTHEAST...IT WILL BE INTERESTING TO SEE HOW A SURFACE CYCLONE
DEVELOPS TO THE LEE OF THE ROCKIES. GFS AND ECMWF APPEAR TO BE IN
PRETTY GOOD AGREEMENT AT THIS RANGE WITH A LARGE AND INTENSIFYING
CYCLONE TRACKING FROM THE PANHANDLE REGION INTO THE GREAT LAKES BY
WEDNESDAY NIGHT/THURSDAY. THERE WILL BE MULTIPLE CHANCES FOR
PRECIPITATION DURING THIS PERIOD WITH THE FIRST BEING THE
PRECEDING SHORT WAVE...THE SECOND WITH THE COLD FRONT AND DIGGING
TROUGH...AND THE THIRD WITH THE DEFORMATION/INVERTED TROUGH
STRATIFORM RAIN ASSOCIATED WITH THE CYCLONE LATE WEEK.

FOLLOWING THAT SYSTEM...TEMPERATURES WILL DROP WELL BELOW AVERAGE.
HIGHS MAY ONLY BE IN THE 50S...AND LOWS COULD FALL INTO THE 30S
WITH AN EARLY SEASON FROST POSSIBLE JUST BEYOND THE CURRENT
FORECAST PERIOD AS SUB-540DM THICKNESSES AND STRONG SURFACE HIGH
PRESSURE MOVE IN.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1230 PM CDT FRI SEP 5 2014

KAXN/KRWF/KSTC...HAVE ALREADY CLEARED THE MVFR CEILINGS AND
KRNH/KMSP/KEAU WON'T BE TOO FAR BEHIND THIS AFTERNOON. KEAU HAS A
LITTLE WHILE YET BECAUSE OF IT'S LOCATION RELATIVE TO THE BACK
EDGE OF THE LOW CLOUDS...BUT IT SHOULD CERTAINLY BE CLOSE BY 00Z.
NO AVIATION WEATHER CONCERNS AFTER THE LOW STRATUS MOVES OUT TODAY.

KMSP...

NO AVIATION WEATHER CONCERNS WITH THE LIFTING CEILINGS AND
SCATTERING OUT OF LOW CLOUDS. NEARLY CLOUD FREE TONIGHT AND
TOMORROW.

/OUTLOOK FOR KMSP/

SUN...VFR. WINDS SW 5-10 KTS.
MON...VFR. SMALL CHC FOR MVFR IN SHRA/TSRA...MAINLY MONDAY NIGHT.
WINDS S 10-15 KTS.
TUE...MAINLY VFR. SMALL CHC FOR MVFR IN SHRA/TSRA. WINDS S 5-10KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...DWE
LONG TERM...BORGHOFF
AVIATION...CLF
Hazardous weather outlook, Sep 5, 1:22 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
122 PM CDT FRI SEP 5 2014

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
061830-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
122 PM CDT FRI SEP 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH WEDNESDAY.
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

River Flood Warnings in Wisconsin, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.